| Model Number |
AT120144 |
| Medical Device Problem Codes |
Material Frayed (1262); Material Deformation (2976)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For the reported malfunction, the device was not returned, however, photos and a video is provided for review.The company is still investigating the issue at this time.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model at120144 pta balloon dilatation catheter allegedly experienced frayed material and material deformation.The information was received from a single source.The malfunction involved a patient with no reported patient injury.The patient's age, weight, and gender were not provided.
Event or Problem Description
Additional Manufacturer Narrative
H10: the lot number for the device was provided and a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation; however, photos and videos were provided for review.Therefore, the investigation is confirmed for the material frayed issue and it is inconclusive for the material deformation issue.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
H10: the lot number for the device was provided and a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation; however, photos and images were provided for review.The company is still investigating the issue at this time.H10: g4 h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.